# SDR CA151216021

- Difficulty date: December 13, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lear 55LEAR
- Aircraft time: 6,253 hours
- Engine: Alidsg TFE7313AR
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Timer
- Part number: 606543802
- Condition: Faulty
- Location: Ice Guard
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) AC EXPERIENCED SUDDEN INCREASE IN DRAG AND CONTROL VIBRATION WHILE IN CRUISE FLT AFTER LEAVING ICING CONDITIONS. UPON RETURN TO BASE THERE WAS ICE BUILD UP NOTED ON THE HORIZ L/E. THE STAB HEAT BLANKETS WERE FOUND TO BE IN SERVICEABLE CONDITION, HOWEVER, THERE WAS NO POWER BEING SUPPLIED TO THE RT STAB L/E SECTION OF THE BLANKET.  ALL WIRING FROM THE TIMER TO THE BLANKET WAS FOUND TO BE SERVICEABLE, HOWEVER THE K1 RELAY IN THE ICE GUARD TIMER WAS FOUND TO BE FAULTY AND THERE WAS A BURNED WIRE TERMINAL ON THE K1 RELAY A1 TERMINAL. THIS WOULD RESULT IN THE RT STABILIZER HEAT L/E SECTION OF THE DE-ICE BLANKET BEING UNSERVICEABLE AND WOULD ALLOW ICE TO FORM.  NO OTHER DEFECTS WERE NOTED.
